Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Besse:2007:10.1080/03605300701454750,
author = {Besse, C and Degond, P and Hwang, HJ and Poncet, R},
doi = {10.1080/03605300701454750},
journal = {COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS},
pages = {1017--1041},
title = {Nonlinear instability of the two-dimensional striation model about smooth steady states},
url = {http://dx.doi.org/10.1080/03605300701454750},
volume = {32},
year = {2007}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Besse,C
AU - Degond,P
AU - Hwang,HJ
AU - Poncet,R
DO - 10.1080/03605300701454750
EP - 1041
PY - 2007///
SN - 0360-5302
SP - 1017
TI - Nonlinear instability of the two-dimensional striation model about smooth steady states
T2 - COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS
UR - http://dx.doi.org/10.1080/03605300701454750
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000250012900001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 32
ER -